Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 24 found articles
 
 
  Geometric probability approach to the characterization and analysis of microcracking in rocks
 
 
Title: Geometric probability approach to the characterization and analysis of microcracking in rocks
Author: Wong, Teng-fong
Appeared in: Mechanics of materials
Paging: Volume 4 (1985) nr. 3-4 pages 16 p.
Year: 1985
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands